Alert archive / Georgia / Special Weather Statements in 2017
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 5, 2017, 5:40 PM EDT for Chattooga County, Floyd County, Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 5:40 PM EDT (21:40 UTC)
- Expired
- Apr 5, 2017, 6:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 40
Counties Chattooga County, GA, Floyd County, GA
The radar
The Northeast Alabama radar (KHTX), 86 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 6:00 PM EDT | HAIL 0.75 | 1 Se Summerville, GA | PENNY SIZED HAIL 1 MILE NORTH OF SLOPPY FLOYD PARK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 703 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 320 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted.
816
WWUS82 KFFC 052140
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
540 PM EDT WED APR 5 2017
GAZ002-011-012-019-020-052215-
Chattooga GA-Walker GA-Gordon GA-Bartow GA-Floyd GA-
540 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHWESTERN
WALKER...SOUTHWESTERN GORDON...NORTHWESTERN BARTOW AND FLOYD COUNTIES
UNTIL 615 PM EDT...
At 540 PM EDT...a strong thunderstorm was over Eastern Weiss Lake, or
near Cedar Bluff...moving northeast at 40 mph.
HAZARD...Winds up to 40 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Rome, Summerville, Adairsville, Trion, Plainville, Shannon, Lyerly,
Menlo, Center Post, Pinson, Subligna, Tidings, Armuchee, Coosa,
Cloudland, Berryton, Chattoogaville, Everett Springs, James H. Floyd
State Park and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3472 8542 3434 8481 3410 8543 3452 8551
TIME...MOT...LOC 2140Z 222DEG 71KT 3421 8552
HAIL...0.75IN
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 5, 3:47 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 5, 3:47 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 347 PM EDT Wed Apr 5 2017 .SHORT TERM /Tonight through Thursday Night/... A very active weather day continues this afternoon with a large area of thunderstorms across central Georgia and additional isolated thunderstorm activity farther north in northwest Georgia. Expect the risk for severe thunderstorms to continue into the evening hours both in association with the cluster of thunderstorms in southern sections of the area as well as with additional development in west and northwest Georgia ahead of the cold front. With abundant instability to our west across Alabama and extending into northwest Georgia, expect this area to become the focus for strong to severe convection later this evening. As favorable shear is also in place, tornadoes would be possible with any discreet storms that develop and push into Georgia from the west later this evening. There is a question how far east any severe thunderstorms that develop ahead of the front will be able to reach given a tongue of lower instability from the Atlanta metro area and northeastward; however, if this area is able to destabilize then the risk would exist farther east. At this time, an additional Tornado Watch has been issued for far northwest Georgia to cover the aforementioned potential increasing from the west. If conditions warrant, this watch could be extended eastward later this evening. A Flash Flood Watch also continues for much of north and portions of central Georgia into tonight given the copious amounts of rainfall experienced in many locations and associated flash flooding issues. Many locations in a band running from Carroll County eastward across the Atlanta metro and into the Athens area have already experienced 3+ inches of rainfall today with additional rainfall possible this evening. There is light at the end of the proverbial tunnel, however, as the cold front will begin to sweep through the area from the west tonight. The severe threat will end as this occurs. Gusty west to northwest winds will build in behind the front, especially during the day Thursday when sustained winds over 20 mph and gusts over 30- 35 mph will be plentiful. These winds in association with mostly cloudy conditions and even a few showers across north Georgia will provide for a much cooler day than today. Most areas across north Georgia will remain in the 50s for highs with central Georgia only mustering the 60s. Widespread low temperatures in the 40s can be expected by Friday morning with some frosty 30s possible in the north Georgia mountains. RW .LONG TERM /Friday through Wednesday/... No significant changes were made to the extended forecast. See previous discussion for more details. RW LONG TERM /Thursday Night through Tuesday/... Extended period largely overshadowed by short term severe threat. Following the aforementioned system, wrap around moisture will linger over the northeast Georgia mountains through Friday morning, with the potential for some mixed precip as temperatures drop into the low to mid 30s. For now, have limited the p-type to rain or snow, and will need to revisit this in subsequent forecast packages. Not expecting any accumulations at this time. Will also need to consider issuing a Freeze Warning for this area given the expected low temperatures. Below normal temperatures expected Friday will slowly warm through the weekend, with highs in the 60s on Saturday and the mid to upper 70s on Sunday with sunny skies. High pressure will hold through the weekend and into next week, with the next system approaching late Tuesday - a tad slower than the previous model runs. GFS and ECMWF differ in timing by 6-12 hours, with the better activity currently timed for Wednesday. For now have limited pops to good chance. Temperatures will generally stay in the mid 70s to near 80 through next week. 31 && AVIATION... 18Z Update... Through this afternoon, expect rounds of shower and thunderstorm activity to affect TAF sites. Expect at least a brief general break in activity late afternoon at Atlanta area sites before additional convection over Alabama potentially affects TAF sites late this evening. Expect MVFR ceilings and occasional IFR visibility in and near convection. Variable to southeasterly winds initially at ATL area sites should trend to southwest late afternoon. Overnight winds will become westerly and gusty behind a cold front and remain westerly and gusty on Thursday. //ATL Confidence...18Z Update... Low to medium confidence on all elements through this evening. High confidence on winds tonight into Thursday. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 50 58 41 62 / 60 20 5 0 Atlanta 49 57 42 60 / 60 20 5 0 Blairsville 44 49 35 54 / 60 40 30 20 Cartersville 48 56 41 60 / 60 30 10 0 Columbus 51 63 44 65 / 60 10 0 0 Gainesville 48 54 40 58 / 60 30 10 0 Macon 51 63 43 65 / 70 10 0 0 Rome 48 57 40 61 / 60 30 5 0 Peachtree City 49 58 41 62 / 60 20 0 0 Vidalia 54 66 45 65 / 70 10 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 2 AM EDT Thursday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts... Carroll...Cherokee...Clarke...Clayton...Cobb...Coweta... Crawford...DeKalb...Douglas...Fayette...Forsyth...Glascock... Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard... Henry...Jackson...Jasper...Jones...Lamar...Madison... Meriwether...Monroe...Morgan...Muscogee...Newton...North Fulton...Oconee...Oglethorpe...Paulding...Pike...Polk...Putnam... Rockdale...South Fulton...Spalding...Talbot...Taliaferro... Troup...Upson...Walton...Warren...Wilkes. Tornado Watch until 8 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...Greene... Hancock...Harris...Houston...Jasper...Jefferson...Johnson... Jones...Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Peach...Pike...Pulaski... Putnam...Schley...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Warren...Washington...Webster...Wheeler... Wilcox...Wilkes...Wilkinson. Tornado Watch until 10 PM EDT this evening for the following zones: Catoosa...Chattooga...Dade...Walker. && SHORT TERM...RW LONG TERM....RW AVIATION...RW
Hazardous weather outlook, Apr 5, 6:56 AM EDT, 10 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 656 AM EDT Wed Apr 5 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 656 AM EDT Wed Apr 5 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous severe thunderstorms are expected today into tonight. Damaging winds in excess of 60 mph, large hail to 2" in size or greater, and several tornadoes will be main hazards. A few of the tornadoes could be strong and have long tracks on the ground, causing extensive damage. Heavy rain can also be expected with minor flooding possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Strong and gusty winds can be expected on Thursday. No hazardous weather is expected at this time Friday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for today through this evening across north and central Georgia. Spotters are also encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Apr 5, 3:59 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND DMG 1 ESE ALLENDALE 33.99N 83.97W
04/05/2017 GWINNETT GA EMERGENCY MNGR
A TREE WAS BLOWN OVER IN THE ROAD NEAR THE INTERSECTION
OF CASTLE DR AND GLOSTER RD SW
&&
CORRECTED EVENT TIME...COUNTY/STATE...LOCATION...EVENT...REMARKS...
SOURCE...
EVENT NUMBER FFC1700503
KINGLocal storm report, Apr 5, 4:27 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TORNADO 3 E FIVE POINTS 32.33N 82.93W
04/05/2017 LAURENS GA TRAINED SPOTTER
TRAINED SPOTTER REPORTED TREES SNAPPED AND POWERLINES
DOWN ALONG HWY 319.
&&
EVENT NUMBER FFC1700505
KINGLocal storm report, Apr 5, 4:36 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TORNADO FIVE POINTS 32.33N 82.97W
04/05/2017 LAURENS GA EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES DOWN ON JAMES EVANS
ROAD. STRUCTURAL DAMAGE TO A HOME AND A BARN.
&&
EVENT NUMBER FFC1700506
KINGLocal storm report, Apr 5, 5:16 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 PM TORNADO 1 NE ASHLEY GROVE 33.72N 83.87W
04/05/2017 WALTON GA EMERGENCY MNGR
MULTIPLE HOUSES DAMAGED ALONG WAPAKONATA TRAIL...TREES
ON HOUSES...MULTIPLE POWERLINES AND TREES DOWN
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER FFC1700504
KINGLocal storm report, Apr 5, 5:30 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 PM TORNADO 1 NE ASHLEY GROVE 33.72N 83.87W
04/05/2017 WALTON GA EMERGENCY MNGR
MULTIPLE HOUSES DAMAGED ALONG WAPAKONATA TRAIL...TREES
ON HOUSES AND CARS...MULTIPLE POWERLINES AND TREES DOWN
&&
CORRECTED REMARKS
EVENT NUMBER FFC1700504
KINGSpecial weather statement, Apr 5, 5:40 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
540 PM EDT WED APR 5 2017
GAZ002-011-012-019-020-052215-
Chattooga GA-Walker GA-Gordon GA-Bartow GA-Floyd GA-
540 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHWESTERN
WALKER...SOUTHWESTERN GORDON...NORTHWESTERN BARTOW AND FLOYD COUNTIES
UNTIL 615 PM EDT...
At 540 PM EDT...a strong thunderstorm was over Eastern Weiss Lake, or
near Cedar Bluff...moving northeast at 40 mph.
HAZARD...Winds up to 40 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Rome, Summerville, Adairsville, Trion, Plainville, Shannon, Lyerly,
Menlo, Center Post, Pinson, Subligna, Tidings, Armuchee, Coosa,
Cloudland, Berryton, Chattoogaville, Everett Springs, James H. Floyd
State Park and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3472 8542 3434 8481 3410 8543 3452 8551
TIME...MOT...LOC 2140Z 222DEG 71KT 3421 8552
HAIL...0.75IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:08 AM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 52 min |
| Apr 5, 3:48 AM EDT | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Butts and 46 more | 22 hr |
| Apr 5, 3:57 AM EDT | Special Weather Statement | FFC | Marion, Schley | 33 min |
| Apr 5, 4:25 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 35 min |
| Apr 5, 4:49 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee | 27 min |
| Apr 5, 5:17 AM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Apr 5, 5:32 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 28 min |
| Apr 5, 6:03 AM EDT | Special Weather Statement | FFC | Stewart, Webster | 27 min |
| Apr 5, 6:40 AM EDT | Special Weather Statement | FFC | Webster | 35 min |
| Apr 5, 6:50 AM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 55 min |
| Apr 5, 7:02 AM EDT | Special Weather Statement | FFC | Floyd, Haralson, Polk | 58 min |
| Apr 5, 7:12 AM EDT | Special Weather Statement | FFC | Sumter, Webster | 48 min |
| Apr 5, 7:24 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 51 min |
| Apr 5, 7:31 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Heard | 59 min |
| Apr 5, 7:45 AM EDT | Special Weather Statement | FFC | Paulding | 30 min |
| Apr 5, 7:54 AM EDT | Special Weather Statement | FFC | Gordon | 36 min |
| Apr 5, 7:57 AM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Apr 5, 8:00 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 45 min |
| Apr 5, 8:11 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Fulton | 49 min |
| Apr 5, 8:14 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Pulaski, Twiggs | 35 min |
| Apr 5, 8:14 AM EDT | Tornado Warning | FFC | Carroll, Coweta, Fayette, Fulton, Heard | 46 min |
| Apr 5, 8:19 AM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Apr 5, 8:44 AM EDT | Special Weather Statement | FFC | Forsyth, Hall | 31 min |
| Apr 5, 8:54 AM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Fulton | 51 min |
| Apr 5, 9:15 AM EDT | Special Weather Statement | FFC | Hall | 30 min |
| Apr 5, 9:33 AM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Rockdale | 27 min |
| Apr 5, 9:58 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Warren, Washington, Wilkinson | 32 min |
| Apr 5, 10:10 AM EDT | Special Weather Statement | FFC | Bartow, Haralson, Paulding, Polk | 65 min |
| Apr 5, 10:27 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 33 min |
| Apr 5, 10:32 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cobb, Douglas, Haralson, Paulding and 1 more | 43 min |
| Apr 5, 10:55 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 35 min |
| Apr 5, 11:05 AM EDT | Special Weather Statement | FFC | Meriwether, Pike, Spalding | 25 min |
| Apr 5, 11:08 AM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Heard | 52 min |
| Apr 5, 11:19 AM EDT | Special Weather Statement | FFC | Wilkes | 11 min |
| Apr 5, 11:27 AM EDT | Special Weather Statement | FFC | Oglethorpe | 48 min |
| Apr 5, 11:28 AM EDT | Special Weather Statement | FFC | Butts, Spalding | 32 min |
| Apr 5, 11:36 AM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett | 6 hr |
| Apr 5, 11:38 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 67 min |
| Apr 5, 11:41 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Wilkes | 34 min |
| Apr 5, 11:45 AM EDT | Special Weather Statement | FFC | Banks, DeKalb, Gwinnett, Hall | 45 min |
| Apr 5, 11:54 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Rockdale | 36 min |
| Apr 5, 12:07 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Gwinnett, Jackson, Madison and 3 more | 38 min |
| Apr 5, 12:09 PM EDT | Tornado Warning | FFC | Stewart, Webster | 66 min |
| Apr 5, 12:10 PM EDT | Tornado Warning | FFC | Coweta, Fayette, Spalding | 15 min |
| Apr 5, 12:12 PM EDT | Tornado Warning | FFC | Butts, Henry, Jasper, Newton | 35 min |
| Apr 5, 12:19 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 47 hr |
| Apr 5, 12:19 PM EDT | Tornado Warning | FFC | Clayton, Henry, Newton, Rockdale | 18 min |
| Apr 5, 12:33 PM EDT | Flash Flood Warning | FFC | Clarke, Oglethorpe | 6 hr |
| Apr 5, 12:39 PM EDT | Special Weather Statement | FFC | Henry, Morgan, Newton, Rockdale, Walton | 36 min |
| Apr 5, 12:43 PM EDT | Flash Flood Warning | FFC | Cobb | 4 hr |
| Apr 5, 12:43 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 32 min |
| Apr 5, 12:53 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe | 37 min |
| Apr 5, 12:54 PM EDT | Tornado Warning | FFC | Sumter | 51 min |
| Apr 5, 12:55 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee | 35 min |
| Apr 5, 1:05 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 40 min |
| Apr 5, 1:07 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oglethorpe, Taliaferro, Wilkes | 38 min |
| Apr 5, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe, Wilkes | 31 min |
| Apr 5, 1:26 PM EDT | Flash Flood Warning | FFC | Fulton | 6 hr |
| Apr 5, 1:31 PM EDT | Tornado Warning | FFC | Crisp, Dooly, Sumter | 44 min |
| Apr 5, 1:49 PM EDT | Special Weather Statement | FFC | Wilkes | 41 min |
| Apr 5, 1:51 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 26 min |
| Apr 5, 1:59 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren, Wilkes | 19 min |
| Apr 5, 2:12 PM EDT | Tornado Warning | FFC | Dooly, Pulaski, Wilcox | 48 min |
| Apr 5, 2:15 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 45 min |
| Apr 5, 2:43 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 32 min |
| Apr 5, 2:47 PM EDT | Tornado Warning | FFC | Bleckley, Dodge, Pulaski | 43 min |
| Apr 5, 2:48 PM EDT | Special Weather Statement | FFC | Crisp | 42 min |
| Apr 5, 2:51 PM EDT | Special Weather Statement | FFC | Bartow | 24 min |
| Apr 5, 2:54 PM EDT | Tornado Warning | FFC | Crisp, Wilcox | 66 min |
| Apr 5, 3:03 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon | 27 min |
| Apr 5, 3:23 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 24 hr |
| Apr 5, 3:23 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 35 hr |
| Apr 5, 3:23 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 66 hr |
| Apr 5, 3:25 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Treutlen, Wheeler | 50 min |
| Apr 5, 3:33 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Apr 5, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 55 min |
| Apr 5, 3:38 PM EDT | Special Weather Statement | FFC | Cobb | 37 min |
| Apr 5, 3:39 PM EDT | Special Weather Statement | FFC | Carroll | 36 min |
| Apr 5, 3:40 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 40 hr |
| Apr 5, 3:43 PM EDT | Tornado Warning | FFC | Laurens, Treutlen | 47 min |
Nearby
Special Weather Statements in Georgia, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.